# SDR AALA202402296918

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 58,287 hours, 37,436 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE DETECTOR WARNING DURING FLIGHT. WARNING LASTED ABOUT THREE SECONDS.  FORWARD LAVATORY WAS VACANT AT THE TIME. NO EVIDENCE OF SMOKE REPORTED BY FLIGHT ATTENDANTS. MAINTENANCE PERFORMED SYSTEM BITE TEST PER AMM 26-17-00 WITH NO FAULTS NOTED.
